# SDR CALA0700338

- Difficulty date: July 6, 2007
- Submitted: July 9, 2007
- Operation: Air carrier
- Aircraft: N69311
- Make and model: Boeing 7373T0
- Aircraft serial: 23362
- Aircraft time: 62,840 hours, 33,718 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Pan
- Part number: 604468
- Condition: Cracked
- Location: L1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND A .5 INCH CRACK (THREE EACH) IN L-1 DOOR AFT PAN AT NR 5, NR 6, AND NR 7 STOP FITTING ADJUSTMENT ACCESS HOLES.  A DOUBLER REPAIR WAS INSTALLED AT EACH CRACK LOCATION IAW ECRA 5210-01941.
